Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

The Topology-Dependent Permutation Test for Monophyly Does Not Test for Monophyly

David L. Swofford, Jeffrey L. Thorne, Joseph Felsenstein and Brian M. Wiegmann
Systematic Biology
Vol. 45, No. 4 (Dec., 1996), pp. 575-579
DOI: 10.2307/2413533
Stable URL: http://www.jstor.org/stable/2413533
Page Count: 5
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($42.00)
  • Add to My Lists
  • Cite this Item
The Topology-Dependent Permutation Test for Monophyly Does Not Test for Monophyly
Preview not available

Page Thumbnails

  • Thumbnail: Page 
575
    575
  • Thumbnail: Page 
576
    576
  • Thumbnail: Page 
577
    577
  • Thumbnail: Page 
578
    578
  • Thumbnail: Page 
579
    579